# SDR FDEA202401110060

- Difficulty date: January 11, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 74,346 hours, 16,634 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893501
- Condition: Cracked
- Location: Zone 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING   OUTBOARD FIXED LEADING EDGE COMPARTMENT STATION XOS 584 BEADED   DOUBLER CRACKED. LEFT WING OUTBOARD FIXED LEADING EDGE COMPARTMENT STATION XOS 584 CRACKED   BEADED DOUBLER REPAIR CARRIED OUT AS PER MD-11 SRM 57-40-02-2R REPAIR 15 FIGURE 203.   REPAIR CLASSIFED AS MAJOR PER GMM 6-2-100.
